# SDR SWI2024042900344

- Difficulty date: March 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL AFT DD3 CORRODED   (C-CHECK RO 4/26/2024)    INSTALLED NEW PAX DOOR AFT DD3 INTERCOSTAL REF DWG 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
